Duke Mathematical Journal

A note on Bogomolov-Gieseker’s inequality in positive characteristic

Atsushi Moriwaki

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 64, Number 2 (1991), 361-375.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077295527

Mathematical Reviews number (MathSciNet)
MR1136381

Zentralblatt MATH identifier
0769.14005

Digital Object Identifier
doi:10.1215/S0012-7094-91-06418-5

Subjects
Primary: 14J60: Vector bundles on surfaces and higher-dimensional varieties, and their moduli [See also 14D20, 14F05, 32Lxx]
Secondary: 14F05: Sheaves, derived categories of sheaves and related constructions [See also 14H60, 14J60, 18F20, 32Lxx, 46M20]

Citation

Moriwaki, Atsushi. A note on Bogomolov-Gieseker’s inequality in positive characteristic. Duke Math. J. 64 (1991), no. 2, 361--375. doi:10.1215/S0012-7094-91-06418-5. http://projecteuclid.org/euclid.dmj/1077295527.


Export citation

References

  • [1] S. Bloch and D. Gieseker, The positivity of the Chern classes of an ample vector bundle, Invent. Math. 12 (1971), 112–117.
  • [2] L. Ein, Stable vector bundles on projective spaces in $\rm char$ $p>0$, Math. Ann. 254 (1980), no. 1, 53–72.
  • [3] D. Gieseker, $p$-ample bundles and their Chern classes, Nagoya Math. J. 43 (1971), 91–116.
  • [4] D. Gieseker, On a theorem of Bogomolov on Chern classes of stable bundles, Amer. J. Math. 101 (1979), no. 1, 77–85.
  • [5] M. Maruyama, Stable vector bundles on an algebraic surface, Nagoya Math. J. 58 (1975), 25–68.
  • [6] M. Maruyama, On boundedness of families of torsion free sheaves, J. Math. Kyoto Univ. 21 (1981), no. 4, 673–701.
  • [7] V. Mehta and A. Ramanathan, Semistable sheaves on projective varieties and their restriction to curves, Math. Ann. 258 (1981/82), no. 3, 213–224.
  • [8] A. Moriwaki, Semi-stably polarized fiber spaces and Bogomolov-Gieseker's inequality, preprint, Kyoto Univ., 1990.
  • [9] D. Mumford, Lectures on curves on an algebraic surface, With a section by G. M. Bergman. Annals of Mathematics Studies, No. 59, Princeton University Press, Princeton, N.J., 1966.
  • [10] M. Raynaud, Contre-exemple au “vanishing theorem” en caractéristique $p>0$, C. P. Ramanujam—a tribute, Tata Inst. Fund. Res. Studies in Math., vol. 8, Springer, Berlin, 1978, pp. 273–278.
  • [11] M. Reid, Bogomolov's theorem $c\sb1\sp2\leq 4c\sb2$, Proceedings of the International Symposium on Algebraic Geometry (Kyoto Univ., Kyoto, 1977), Kinokuniya Book Store, Tokyo, 1978, pp. 623–642.
  • [12] N. I. Shepherd-Barron, Unstable vector bundles and linear systems on surfaces in characteristic $p$, preprint, Chicago Univ., 1989.